# SDR 06FDEA2722

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 47,616 hours, 37,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FS 720-720A, APPROX RBL 17 FLOOR STRINGER CRACKED.
